# SDR SWAA2023082381773

- Difficulty date: July 24, 2023
- Submitted: August 23, 2023
- Operation: Air carrier
- Aircraft: N902WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36615
- Aircraft time: 51,130 hours, 29,802 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR PANEL 242UF IS CORRODED AT INSERTS.<[01] FABRICATED MAIN CABIN AFT WET AREA FLOOR PANEL 241UF BY OUTSIDE VENDOR (AERO MARINE) REF. DRAWING #147A5810-95 WITH P.O #2023517. PANEL ASSY WILL BE INSTALL ON FAULT #TTG8Q00LYJ31;[02] VERIFIED FABRICATION OF FLOOR PANEL #241UF AND TTG8Q00LYJ31 FOR INSTALLATION.
